# SDR CALA2018101302103

- Difficulty date: October 12, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR33 BETWEEN STR 41R-42R CLEAT HAS CORROSION, SUPPORT TASK FCD 5300-01440. REMOVED AND REPLACED CLEAT IN FWD CARGO AT FRAME 33 BETWEEN STR 41R-42R IAW SRM 51-42-11-001 2(E).
